# SDR 97ZZZM105

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLT 224 - GJT - DURING CRUISE, NR 1 ENGINE SPOOLED DOWN.  AIRCRAFT DIVERTED TO GJT FOR AN ENGINE CHANGE.  (M)
